Existence of Optimal Stationary States of Exploited Populations with Diffusion

Davydov, A. (2020). Existence of Optimal Stationary States of Exploited Populations with Diffusion. Proceedings of the Steklov Institute of Mathematics 310 (1) 124-130. 10.1134/S0081543820050090.

Full text not available from this repository.

Abstract

We study population dynamics with diffusion described by a parabolic equation with a logistic reaction term in the presence of exploitation consisting in constant harvesting of a part of the population density. Under natural constraints on the parameters of the model, we prove that there exists a stable stationary state of the population that provides the maximum profit of exploitation in the natural form.

Item Type: Article
Research Programs: Advanced Systems Analysis (ASA)
Depositing User: Luke Kirwan
Date Deposited: 10 Dec 2020 07:57
Last Modified: 10 Dec 2020 07:57
URI: http://pure.iiasa.ac.at/16921

Actions (login required)

View Item View Item

International Institute for Applied Systems Analysis (IIASA)
Schlossplatz 1, A-2361 Laxenburg, Austria
Phone: (+43 2236) 807 0 Fax:(+43 2236) 71 313